# SDR ASAA2024011247288

- Difficulty date: January 12, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 66,942 hours, 27,090 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 344A22032
- Condition: Cracked
- Location: #2 Fuel Tank
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

HOLDING SHORT FOR TAKEOFF THE AIRCRAFT BEHIND US REPORTED FUEL SPEWING OUT THE RIGHT WING.WE WERE ABLE TO STOP THE FUEL LEAK BY TURNING CENTER PUMPS OFF. BACK AT THE GATE FUEL QUANTITY READINGS ARE LM=8.07 CENTER=7.44 RM=8.92. AT THE RUNWAY WITH CENTER TANKS PUMPS OFF LM=8.46 CENTER=7.44 RM=8.95 INDICATION SHOWS NO FUEL BEING USED OUT OF R MAIN TANK. GROUNDED - YES. (RESOLVED ON W/O: 1985635 TASKCARD: N/R-00001 ) MIG 2C 40-0054055 INIT. 82391 01/15/2024. REMOVED AND REPLACED TANK 2 AFT PUMP DICHARGE CHECK VALVE REF AMM 28-22-71. REPAIR CONFORMATION NEEDS COMPLETED PER FIM TASK 28-21 TASK 815 STEP F. PG 43305 01/16/2024. REPAIR CONFORMATION CHECK FAILED. 30981 15 JAN 24. NOTED FUEL ALSO TRANSFERS TO THE #2 TANK FROM THE #1 TANK WITH THE CROSSFEED VALVE OPEN AND #1 BOOST PUMPS ON. #2 REFUEL VALVE CLOSED, AND DEFUEL VALVE CLOSED. SUSPECT FUEL LEAKING FROM THE ENGINE FUEL FEED MANIFOLD INTO THE #2 TANK. PRESSURIZED ENGINE FUEL FEED MANIFOLD THROUGH THE RIGHT ENGINE SUPPLY AND FOUND FUEL LINE P/N 344A2203-2, INSIDE THE #2 TANK.WITH A LARGE CRACK. 65613 16 JAN 2024. REF MM 28-22-15. INIT MIG 2C 40-0054056. REPLACED FUEL FEED MANIFOLD P/N 344A2203-2 REF MM 28-22-15. LK AND OPS CKGOOD. REPAIR CONFORMATION GOOD REF MM 28-21 TASK 815. MIG 2C 40-0054055 AND 40-0054056 CLOSED. MCT DEFERALL CLEARED, SEAMC JEREMY NOTFIED.
